# SDR CALA2012110600751

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 32,462 hours, 17,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337551
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO ACFT RT SIDE AT STA 344 BETWEEN STRINGERS 18 & 19.  DAMAGE IS PUNCTURE 4.3" X 2" HIGH REPAIRED REF ECRA 5331-01490 PART 1 INITIATE DIP TO ACCOMPLISH PERMANENT REPAIR BEFORE 77164 CYCLES.-END-ACCOMPLISH A PERMANENT REPAIR BEFORE THE ACCUMULATION OF 77164 TOTAL FLT CYCLES REF EC/RA 5331-01490. DIP CNTL NR D 02920.
